Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 366, NWS Albuquerque, NM

October 21, 2015Socorro County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Oct 21, 2015, 6:44 AM MDT for Socorro County, New Mexico. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 21, 2015, 6:44 AM MDT (12:44 UTC)
Expired
Oct 21, 2015, 7:30 AM MDT
In force
46 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Socorro County, NM

The radar

The Holloman AFB radar (KHDX), 92 km from the middle of the area, began a volume at 12:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 0.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2015-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2015-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1104 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

588 
WUUS55 KABQ 211244
SVRABQ
NMC053-211330-
/O.NEW.KABQ.SV.W.0366.151021T1244Z-151021T1330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
644 AM MDT WED OCT 21 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN SOCORRO COUNTY IN CENTRAL NEW MEXICO...

* UNTIL 730 AM MDT

* AT 644 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES SOUTH OF
  BOSQUE DEL APACHE REFUGE...OR 35 MILES SOUTH OF SOCORRO...MOVING
  NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BOSQUE DEL APACHE REFUGE...BINGHAM AND LABORCITA. 

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 126 AND 142.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

&&

LAT...LON 3348 10709 3349 10714 3402 10686 3390 10632
      3348 10654
TIME...MOT...LOC 1244Z 202DEG 30KT 3355 10686 

HAIL...<.75IN
WIND...60MPH

$$

44
1 follow-up statement
627 
WWUS55 KABQ 211308
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
708 AM MDT WED OCT 21 2015

NMC053-211330-
/O.CON.KABQ.SV.W.0366.000000T0000Z-151021T1330Z/
SOCORRO-
708 AM MDT WED OCT 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM MDT
FOR SOUTHEASTERN SOCORRO COUNTY...

AT 708 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 18 MILES SOUTHEAST
OF BOSQUE DEL APACHE REFUGE...OR 32 MILES SOUTHEAST OF SOCORRO...
MOVING NORTH AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BOSQUE DEL APACHE REFUGE...BINGHAM AND LABORCITA. 

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 125 AND 142.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3348 10662 3368 10704 3402 10686 3390 10632
      3348 10654
TIME...MOT...LOC 1308Z 200DEG 37KT 3363 10665 

HAIL...1.00IN
WIND...60MPH
 
$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 21, 5:57 AM MDT, 47 minutes earlier.

Area forecast discussion, Oct 21, 5:57 AM MDT, 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
557 AM MDT WED OCT 21 2015

.AVIATION...
12Z TAF CYCLE
A DYNAMIC DAY IS UNFOLDING ONCE AGAIN AS WAVES OF RAIN AND LCL
SEVERE STORMS SHIFT QUICKLY NE ACROSS THE STATE. THE 1ST WAVE OF
PRECIP IS SLIDING FROM WESTERN NM INTO THE RIO GRANDE VALLEY. A
GAP WIND AROUND KABQ MAY GET BRIEFLY STRONG WITH GUSTS NEAR 35 KTS
BEFORE THE RAIN/STORMS MOVE OVER THE TERMINAL. LOW CLOUDS BLW 010
AND PATCHY FOG OVER EASTERN NM IS EXPECTED TO CLEAR AFT SUNRISE...
BUT BE QUICKLY REPLACED BY MORE SHRA/TSRA. THE MOST WIDESPREAD
AND INTENSE WAVE OF HEAVY RAIN AND TSRA IS EXPECTED OVER EASTERN
NM BTWN 21Z AND 08Z WITH SIGNIFICANT REDUCTIONS TO VSBY/CIGS EAST
OF A LINE FROM KROW TO KTCC.

GUYER

&&

.PREV DISCUSSION...344 AM MDT WED OCT 21 2015...
.SYNOPSIS...
A POTENT UPPER LEVEL LOW PRESSURE SYSTEM WILL CROSS THE FOUR
CORNERS REGION TODAY AND THURSDAY BRINGING HEAVY RAIN AND THE
POTENTIAL FOR FLASH FLOODING TO MUCH OF THE PLAINS. STRONG TO
SEVERE THUNDERSTORMS ARE ALSO EXPECTED ACROSS SOUTH
CENTRAL...SOUTHEAST AND EAST CENTRAL AREAS...WITH THE FIRST
SIGNIFICANT SNOW ACCUMULATION OF THE SEASON ABOVE TEN THOUSAND
FEET IN THE SANGRE DE CRISTO AND SOUTHERN SAN JUAN MOUNTAINS.
AFTER BRIEFLY QUITER WEATHER THURSDAY NIGHT...A SECONDARY UPPER
LEVEL TROUGH WILL BRING A CHANCE OF LIGHTER PRECIPITATION MAINLY
TO WESTERN AND NORTHERN AREAS FRIDAY AND FRIDAY NIGHT. BELOW
NORMAL HIGH TEMPERATURES ARE EXPECTED THROUGH SATURDAY CENTRAL AND
WEST...AND INTO EARLY NEXT WEEK ACROSS THE EAST.

&&

.DISCUSSION...
THE UPPER LEVEL LOW PRESSURE SYSTEM IS FORECAST TO TRACK SOMEWHAT
SLOWLY NORTHEASTWARD FROM THE UPPER GULF OF CA AND ACROSS AZ
TODAY...THEN TO PICKUP SPEED THURSDAY AS IT EJECTS FROM THE FOUR
CORNERS ACROSS CO. MODELS ARE VERY BULLISH ON QPF AMOUNTS TODAY
AND TONIGHT WITH UPWARDS OF 0.75 INCH RAIN AMOUNTS COMMON ALONG
THE CENTRAL MOUNTAIN CHAIN...0.25 TO 0.5 INCH AMOUNTS FARTHER WEST
AND WIDESPREAD 2 INCH RAIN AMOUNTS IN COUNTIES ALONG NEW MEXICOS
EASTERN BORDER WITH TX. GIVEN THE HEAVY RAIN THAT ALREADY FELL
ACROSS MUCH OF THE PLAINS ON TUESDAY THERE IS A STRONG RISK OF
FLASH FLOODING...ESPECIALLY IN NOTORIOUSLY POOR DRAINAGE LOCATIONS
LIKE PORTALES...CLOVIS...TUCUMCARI AND CLAYTON. WILL CONTINUE THE
FLASH FLOOD WATCH THAT IS ALREADY IN EFFECT FOR PLAINS LOCATIONS
THROUGH TONIGHT. WILL ALSO ISSUE A WINTER WEATHER ADVISORY FOR
SNOW ACROSS THE HIGHEST ELEVATIONS OF THE SANGRE DE CRISTO
MOUNTAINS...WHERE 3 TO 8 INCHES OF FRESH SNOWFALL IS LIKELY TODAY
THROUGH THURSDAY.

IN THE WAKE OF THE UPPER LOW A BACK DOOR COLD FRONT WILL PLUNGE
SOUTHWESTWARD THROUGH THE AREA LATE FRIDAY THROUGH FRIDAY NIGHT.
THIS WILL KEEP THE WEATHER COOL. THE SECONDARY UPPER TROUGH WILL
KEEP PRECIP SHOWERY...BUT NOT MUCH ACCUMULATION IS EXPECTED.

44

&&

.FIRE WEATHER...
THE CORE OF THE UPPER LOW RESPONSIBLE FOR UNSETTLED WEATHER OVER
MUCH OF NM WILL LIFT NORTHEASTWARD INTO THE FOUR CORNERS THROUGH
THURSDAY. WIDESPREAD HEAVY RAINFALL WILL IMPACT MOST OF THE AREA
TODAY THEN FOCUS OVER EASTERN NM TONIGHT. TEMPS WILL BE COLD ENOUGH
FOR SEVERAL INCHES OF SNOWFALL ABOVE 11 KFT THROUGH TONIGHT. THIS
EVENT WILL LAY THE SNOWPACK FOUNDATION FOR THE 2015-2016 SEASON.

PRECIP WILL BECOME MORE SHOWERY IN NATURE THURSDAY AS THE CORE OF
THE UPPER LOW MOVES OVER NORTHERN NM. SNOW LEVELS WILL FALL TO NEAR
10 KFT. LIGHTER WINDS ALOFT AND WEAKER MIXING WILL DETERIORATE VENT
RATES INTO THE POOR/FAIR CATEGORY. MIN RH VALUES WILL REMAIN VERY
HIGH WITH EXCELLENT RECOVERIES AREAWIDE THROUGH FRIDAY MORNING.

FRIDAY IS TRENDING COOLER WITH MORE SHOWERS ON TAP AS A SECONDARY
UPPER WAVE MOVES SOUTHEAST OVER NM. MEANWHILE...A WIND SHIFT WILL
MOVE SOUTHWEST ACROSS NORTHEAST NM AND ENHANCE UPSLOPE FLOW INTO THE
SANGRE DE CRISTO MTS. SNOW LEVELS WILL REMAIN ABOVE 10 KFT HOWEVER
AMOUNTS ARE TRENDING HIGHER AGAIN.

SATURDAY THROUGH MONDAY WILL FEATURE A SLOW WARMING AND DRYING TREND
OVER THE STATE. MAX TEMPS WILL AVERAGE NEAR NORMAL WHILE MIN TEMPS
STAY SEVERAL DEGREES ABOVE NORMAL. ZONAL FLOW INCREASING ALOFT WILL
HELP FAVOR SOME DOWNSLOPE BREEZES ALONG THE EAST SLOPES. YET ANOTHER
STORM SYSTEM IS SHOWN TO SLIDE SOUTHEAST OVER THE STATE MONDAY NIGHT
THROUGH TUESDAY WITH MORE COOLER AIR...GUSTY WINDS...RAIN AND HIGH
ELEVATION SNOW SHOWERS.

GUYER

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...
NMZ526-530>540.

WINTER WEATHER ADVISORY UNTIL 4 PM MDT THURSDAY FOR THE FOLLOWING
ZONES... NMZ513-514.

&&
Hazardous weather outlook, Oct 21, 5:52 AM MDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
552 AM MDT WED OCT 21 2015

NMZ501>540-221200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
552 AM MDT WED OCT 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT
ALONG AND SOUTHEAST OF A LINE FROM SOCORRO TO QUAY COUNTIES...
WHERE LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. IN
ADDITION...THE POTENTIAL EXISTS FOR HEAVY RAIN AND FLASH FLOODING
ACROSS THE EASTERN PLAINS. FURTHER...ACCUMULATING SNOW WILL BEGIN
TODAY ACROSS THE HIGHEST ELEVATIONS OF THE NORTHERN MOUNTAINS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ACCUMULATING SNOW WILL PERSIST THROUGH THURSDAY MAINLY ABOVE 10000
FEET IN THE NORTHERN MOUNTAINS. SEVERAL INCHES OF SNOW IS LIKELY
IN THE SANGRE DE CRISTO MOUNTAINS. PLEASE READ THE LATEST WINTER
WEATHER MESSAGE FOR UPDATED INFORMATION.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT ACROSS THE
EASTERN PLAINS DUE TO SEVERE THUNDERSTORMS.

44

In the hours before

Special weather statement, Oct 21, 5:19 AM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
519 AM MDT WED OCT 21 2015

NMZ508-520-211145-
SOUTHWEST MOUNTAINS-LOWER RIO GRANDE VALLEY-
519 AM MDT WED OCT 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SOCORRO COUNTY
UNTIL 545 AM MDT...

AT 518 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES NORTHEAST OF MONTICELLO...MOVING
NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE
POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
SOCORRO COUNTY.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 104 AND 130.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3357 10738 3392 10718 3378 10691 3347 10719
      3348 10720
TIME...MOT...LOC 1118Z 211DEG 26KT 3359 10724

44
Special weather statement, Oct 21, 6:12 AM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
612 AM MDT WED OCT 21 2015

NMZ508-520-211245-
SOUTHWEST MOUNTAINS-LOWER RIO GRANDE VALLEY-
612 AM MDT WED OCT 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SOCORRO COUNTY UNTIL 645
AM MDT...

AT 612 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF SOCORRO...MOVING NORTHEAST
AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOCORRO...LEMITAR...ESCONDIDA...CHAMIZAL...LUIS LOPEZ AND LABORCITA.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 139 AND 162.

&&

LAT...LON 3391 10714 3428 10698 3419 10675 3418 10675
      3417 10673 3415 10672 3414 10674 3414 10675
      3410 10676 3407 10675 3383 10695
TIME...MOT...LOC 1212Z 206DEG 27KT 3394 10701

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 6:09 PM MDTSpecial Weather StatementABQDe Baca36 min
Oct 20, 6:10 PM MDTSpecial Weather StatementABQQuay35 min
Oct 20, 6:16 PM MDTSpecial Weather StatementABQLincoln29 min
Oct 20, 6:29 PM MDTSpecial Weather StatementABQRoosevelt46 min
Oct 20, 6:38 PM MDTSpecial Weather StatementABQGuadalupe37 min
Oct 20, 6:42 PM MDTSevere Thunderstorm WarningABQGuadalupe33 min
Oct 20, 6:43 PM MDTSevere Thunderstorm WarningABQRoosevelt47 min
Oct 20, 6:45 PM MDTSevere Thunderstorm WarningABQChaves30 min
Oct 20, 6:48 PM MDTSevere Thunderstorm WarningABQChaves42 min
Oct 20, 6:53 PM MDTSpecial Weather StatementABQQuay37 min
Oct 20, 6:56 PM MDTSpecial Weather StatementABQQuay34 min
Oct 20, 7:09 PM MDTSevere Thunderstorm WarningABQQuay36 min
Oct 20, 7:17 PM MDTSpecial Weather StatementABQ28 min
Oct 20, 7:19 PM MDTSpecial Weather StatementABQTorrance26 min
Oct 20, 7:28 PM MDTSpecial Weather StatementABQCurry32 min
Oct 20, 7:46 PM MDTSpecial Weather StatementABQChaves29 min
Oct 20, 8:04 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Quay, Roosevelt3 hr
Oct 20, 8:16 PM MDTAreal Flood AdvisoryABQChaves3 hr
Oct 20, 8:20 PM MDTSpecial Weather StatementABQChaves40 min
Oct 20, 9:02 PM MDTSpecial Weather StatementABQChaves43 min
Oct 20, 10:03 PM MDTAreal Flood AdvisoryABQChaves, Curry, Roosevelt3 hr
Oct 21, 1:01 AM MDTAreal Flood AdvisoryABQChaves, Curry, Roosevelt3 hr
Oct 21, 3:43 AM MDTWinter Weather AdvisoryABQ35 hr
Oct 21, 5:19 AM MDTSpecial Weather StatementABQSocorro26 min
Oct 21, 5:32 AM MDTSevere Thunderstorm WarningABQSocorro43 min
Oct 21, 6:12 AM MDTSpecial Weather StatementABQSocorro33 min
Oct 21, 6:33 AM MDTSevere Thunderstorm WarningABQSocorro42 min
Oct 21, 7:00 AM MDTAreal Flood AdvisoryABQSocorro90 min
Oct 21, 7:17 AM MDTSpecial Weather StatementABQ28 min
Oct 21, 7:20 AM MDTSevere Thunderstorm WarningABQChaves, Lincoln55 min
Oct 21, 7:27 AM MDTSevere Thunderstorm WarningABQLincoln, Socorro, Torrance63 min
Oct 21, 8:07 AM MDTSpecial Weather StatementABQChaves23 min
Oct 21, 8:23 AM MDTSevere Thunderstorm WarningABQChaves52 min
Oct 21, 8:58 AM MDTTornado WarningABQChaves14 min
Oct 21, 9:11 AM MDTSevere Thunderstorm WarningABQChaves, De Baca, Roosevelt49 min
Oct 21, 9:57 AM MDTSevere Thunderstorm WarningABQCurry, De Baca, Guadalupe, Quay, Roosevelt48 min
Oct 21, 10:18 AM MDTSpecial Weather StatementABQ27 min
Oct 21, 10:25 AM MDTAreal Flood AdvisoryABQCurry, De Baca, Quay, Roosevelt2 hr
Oct 21, 10:43 AM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt47 min
Oct 21, 11:28 AM MDTSevere Thunderstorm WarningABQCurry, Quay47 min
Oct 21, 12:09 PM MDTSpecial Weather StatementABQSocorro36 min
Oct 21, 12:13 PM MDTSevere Thunderstorm WarningABQQuay17 min
Oct 21, 12:21 PM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia114 min
Oct 21, 12:41 PM MDTSpecial Weather StatementABQTorrance34 min
Oct 21, 1:09 PM MDTSpecial Weather StatementABQSanta Fe66 min
Oct 21, 2:16 PM MDTSpecial Weather StatementABQTorrance29 min
Oct 21, 3:50 PM MDTSpecial Weather StatementABQLincoln25 min
Oct 21, 3:54 PM MDTSevere Thunderstorm WarningABQLincoln19 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.